# SDR SWIA201127254

- Difficulty date: August 16, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 22,821 hours, 19,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING OVERHEAD EMERGENCY LIGHT IS OUT. (FLT 6478)  RELAMPED EMERGENCY LIGHT.
